# SDR 2001F00752

- Difficulty date: November 11, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Cooler
- Part number: 6A47000
- Part serial: 10102
- Condition: Faulty
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT OF SVMI, 25 MINUTES AFTER TAKEOFF NR 3 CSD GEN TEMP IN 160 DEGREES, RISE 25 DEGREES VOLTS 110 FREQS 390, AFTER REDUCING LOAD AND 10 MINUTES LATER, TEMP 120 RISE 18.  AIRCRAFT RETURNED TO SVMI, DUE TO NR 2 CSD ALREADY DEFERRED.  REMOVED AND REPLACED NR 2 AND NR 3 CSD (P/N 700842A AND S/N'S 15340 AND 7366), AND CSD OIL COOLERS (P/N 6A47000 AND S/N'S 9948 AND 10102) IAW MM 24-10-61.  AIRCRAFT RETURNED TO SERVICE.  (M)
